Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (4): 474-498    DOI: 10.1007/s10114-016-5273-1
Articles Current Issue| Next Issue| Archive| Adv Search |
On Submanifolds Whose Tubular Hypersurfaces Have Constant Higher Order Mean Curvatures
Tian Shou JIN1, Jian Quan GE2
1. Information and Control Engineering Institute, ZheJiang Guangsha College of Applied Construction Technology, Dongyang 322100, P. R. China;
2. School of Mathematical Sciences, Laboratory of Mathematics and Complex Systems, Beijing Normal University, Beijing 100875, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7